# SDR DHL2008765008

- Difficulty date: January 12, 2008
- Submitted: March 22, 2008
- Operation: Air carrier
- Aircraft: N765AT
- Make and model: Boeing 727264
- Aircraft serial: 23014
- Aircraft time: 55,554 hours, 29,955 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 950a
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK, AFT CARGO COMPARTMENT BS 950A + 19" INTERCOSTAL LBL 5" HAS FASTENERS POPPED AND METAL CRACKED.  REMOVED INTERCOSTAL AT AFT CARGO PIT IAW SRM 51-30-2.  FABRICATED NEW INTERCOSTAL IAW SRM 53-10-2 FIG 5 AND 51-20-1.  LOCATED AND DRILLED NEW INTERCOSTAL IAW SRM 51-30-5.  TREATED AND PRIMED AREA AND PART IAW SRM 51-10-2.  INSTALLED NEW INTERCOSTAL IAW SRM 51-30-2.
